# SDR DXTA2022060363230

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 3,965 hours, 2,595 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG: UPON GEAR RETRACTION ON TAKEOFF AMBER HASHES THROUGH NOSE GEAR INDICATION FOLLOWED BY AMBER GEAR DISAGREE CAS MESSAGE. FOLLOWED QRH AND SELECTED GEAR HANDLE DOWN. LANDED THE A/C WITH NO FURTHER ISSUES. NLG DOOR ADJUSTMENT AND TEST WAS PERFORMED AND ADJUSTED AS REQUIRED SEE SQWK 4.4 OF THIS WORK ORDER FOR DETAILS. INSPECTED NLG DOOR HINGES FOR AND LOOSE HARD WARE OR CRACKS NO FAULTS FOUND. PERFORMED MULTIPLE GEAR SWINGS WITH DOORS ATTACHED AND DETACHED WHILE INEBRIATING ARES LIVE VIEW WITH NO FAULTS FOUND BOTH CHANNELS OF THE UPLOCK SWITCH ARE BEING TRIGGERED AS REQUIRED AND UP AND LOCK LIGHT ILLUMINATES AS REQUIRED. PERFORMED CHECK OF THE NLG CENTERING GEAR CENTERS AS REQUIRED WHEN HANDLE IS SELECTED GEAR UP. VERIFIED NLG STRUT SHOCK STRUT EXTENSION FOUND WITHIN LIMIT 9.72IN AND CHECKED NITROGEN SERVICING ON THE NLG STRUT BOTH HIGH AND LOW SIDE FOUND TO BE AT THE CORRECT PSI. VERIFIED HYDRAULIC ACCUMULATOR AND RESSIVOIR PRESSURE WITHIN LIMITS RESCUED ALL ACCESS GAINED AND DOWNED JACK AIRCRAFT. WORK PERFORMED IN REF TO CE-680A AMM 12-10-52, CE-680A AMM 12-10-30, 12-10-35, CE-680A AMM 52-80-05, 32-00-00,CE-680A AMM 7-10-10 AND CE-680A AMM 31-33-00.
